# SDR IPXA2M75046

- Difficulty date: August 7, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA72023
- Condition: Corroded
- Location: Bs 1959 L33-46l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO DOOR JAMB AFT FRAME CORRODED.  R & R AFT CARGO DOOR JAMB AFT FRAME STA 1959 BETWEEN L33L AND L46L IAW SRM 51-33-01, 51-35-01, DWG AFA7202.
